MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534260
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was used in the bile duct for a choledocalithiasis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the nurse tried to shorten the introducer but it was not working and it was broken.The procedure was completed with a different device.There were no patient complications as a result of this event.Note: it was reported that the guidewire was in the patient.However, the advanix biliary stent with naviflex rx delivery system instructions for use (ifu) states, "for preloaded system only: if the guidewire is not completely retracted into the endoscope, the stent can not be fully deployed." the physician did not follow the steps cited in the ifu.
 
Additional Manufacturer Narrative
Blocks b5 and h6 has been corrected.Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was used in the bile duct for a choledocalithiasis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the nurse tried to shorten the introducer but it was not working and it was broken.The procedure was completed with a different device.There were no patient complications as a result of this event.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23899170
Report Number3005099803-2025-06903
Device Sequence Number20106872
Product Code FGE
UDI-Device Identifier08714729787358
UDI-Public(01)08714729787358(17)270821(10)37657316
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534260
Device Catalogue NumberM00534260
Device Lot Number0037657316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/21/2026
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown